MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* LOW PROFILE GASTROSTOMY FEEDING TUBE, 18 FR, 1.7 CM; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY* LOW PROFILE GASTROSTOMY FEEDING TUBE, 18 FR, 1.7 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0120-18-1.7
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One sample device was returned.The original packaging was not returned with the device.Only the head and strap portion of the mickey were received.The tube and inflation port portions were cut off and were not received.Evaluation of the balloon inflation/deflation issue were not possible due to the adulterated condition of the device.The root cause could not be determined.The device history record (dhr) was reviewed for lot number aa5329f07, and the product was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.There were no abnormal conditions noted at the time of production.At the time of the dhr review, there were no changes to the process and/or equipment that would have affected the manufacturing of the device.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported by the home health nurse that, "the balloon on the tube placed six months ago will not deflate.A paper clip was used without success so an attempt was made to over-inflate to burst balloon to enable removal of the tube.An appointment had been scheduled with the ostomy nurse for the patient." there were no injuries reported.Additional information was received on 02-mar-2017 that states, "the water would not come out of the balloon to remove the device.The gi ostomy nurse cut the device at the abdomen to release the water so the patient could excrete the balloon.The patient did eliminate the balloon.The ostomy nurse said port was clogged." another like tube was replaced on the patient.There were no injuries reported.

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6411969
Report Number9611594-2017-00044
Device Sequence Number47490
Product Code KNT
UDI-Device Identifier10680651948844
UDI-Public10680651948844
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K993138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date11/01/2017
Device Model Number0120-18-1.7
Device Catalogue Number991094884
Device Lot NumberAA5329F07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2017
Initial Report FDA Received Date03/16/2017
Patient Sequence Number1
Patient Age3 YR
Patient Weight16